Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal of Fluid Mechanics Research
ESCI SJR: 0.22 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimir: 2152-5102
ISSN En Línea: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v35.i1.40
pages 51-59

A Study of Mountain Drag for Wind With Shear in a Stratified Rotating Flow

Naresh Kumar
Meteorological Office Patiala-147002, India
H. R. Hatwar
India Meteorological Department New Delhi, India

SINOPSIS

A two-dimensional hydrostatic, rotating, frictionless and Boussinesq flow associated with mountain wave for wind with shear has been considered. An integral expression for the mountain drag is developed over a bell- shaped mountain ridge. The integral expression has been evaluated using the asymptotic technique. The mountain drag depends on the detail shape of the mountain ridge as well as Coriolis force, whereas it is not true in the case of non-rotating flow as shown by the earlier study.


Articles with similar content:

ON A RIEMANN SOLVER FOR THREE-DIMENSIONAL RANS
Computational Thermal Sciences: An International Journal, Vol.6, 2014, issue 5
Pavel Vladimirovich Chuvakhov
LAMINAR FILM CONDENSATION ON A FINITE HORIZONTAL SURFACE
International Heat Transfer Conference 4, Vol.31, 1970, issue
George Leppert, Bruce G. Nimmo
ULTRASONIC ATOMIZATION OF LIQUIDS: STABILITY ANALYSIS OF THE VISCOUS LIQUID FILM FREE SURFACE
Atomization and Sprays, Vol.8, 1998, issue 2
Daniel Sindayihebura, Leon Bolle
DYNAMICS OF A VORTEX SPIRAL
TsAGI Science Journal, Vol.46, 2015, issue 3
Viktor Fedorovich Molchanov
ONE-DIMENSIONAL TWO-EQUATION TWO-FLUID MODEL STABILITY
Multiphase Science and Technology, Vol.25, 2013, issue 2-4
William Fullmer, Avinash Vaidheeswaran, Martin Lopez-de-Bertodano